Open Access

On behavior at infinity of solutions of parabolic differential equations in a Banach space

     Article (.pdf)

Abstract

For a differential equation of the form $y'(t) + Ay(t) = 0, \ t \in (0, \infty)$, where $A$ is the generating operator of a $C_{0}$-semigroup of linear operators on a Banach space $\mathfrak{B}$, we give conditions on the operator $A$, under which this equation is uniformly (uniformly exponentially) stable, that is, every its weak solution defined on the open semiaxis $(0, \infty)$ tends (tends exponentially) to 0 as $t \to \infty$. As distinguished from the previous works dealing only with solutions continuous at 0, in this paper no conditions on the behavior of a solution near 0 are imposed. In the case where the equation is parabolic, there always exist weak solutions which have singularities of any order. The criterions below not only generalize, but make more precise a number of earlier results in this direction.

Key words: Differential equation in a Banach space, uniformly and uniformly exponentially stable equation, weak solution, weak Cauchy problem, C0-semigroup of linear operators, bounded analytic C0-semigroup, infinitely differentiable, entire, entire of exponential


Full Text





Article Information

TitleOn behavior at infinity of solutions of parabolic differential equations in a Banach space
SourceMethods Funct. Anal. Topology, Vol. 20 (2014), no. 3, 274-283
MathSciNet MR3242708
zbMATH 1324.34116
MilestonesReceived 28/05/2014
CopyrightThe Author(s) 2014 (CC BY-SA)

Authors Information

M. L. Gorbachuk
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Citation Example

M. L. Gorbachuk and V. I. Gorbachuk, On behavior at infinity of solutions of parabolic differential equations in a Banach space, Methods Funct. Anal. Topology 20 (2014), no. 3, 274-283.


BibTex

@article {MFAT746,
    AUTHOR = {Gorbachuk, M. L. and Gorbachuk, V. I.},
     TITLE = {On behavior at infinity of solutions of parabolic differential equations in a Banach space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {20},
      YEAR = {2014},
    NUMBER = {3},
     PAGES = {274-283},
      ISSN = {1029-3531},
  MRNUMBER = {MR3242708},
 ZBLNUMBER = {1324.34116},
       URL = {http://mfat.imath.kiev.ua/article/?id=746},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues